# SDR P5CA2016041900080

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,495 hours, 19,079 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND OIL LEAK NR 1 ENGINE FOUND PLUG ON NR 1 ENGINE FUEL/OIL COOLER LOOSE, TIGHTENED PLUG TO 45 FT/LB AND SAFE TIED.  REF 79-21-01.  LEAK CHECKED OK AT THIS TIME.
